U.S. doctors online nowAsk doctors free
Niagara Falls, NY
A 21-year-old female asked:

Could this not be thrush? problems w/ tongue/mouth for some time(white, bleeding, dry, few constant large bumps) recently tested and treated for vaginal yeast infection; mouth problems stay/worsened after medication metronidazole and fluconazone

1 doctor answer3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Unlikely: Thrush would get better after the meds you mention not worse. The first thing that comes to mind is a vitamin B12 deficiency with these tongue changes. You need to have some testing done.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 28, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.